Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Headache, body pain, stomach ache, vomiting, cold. Taken advil, nyquil and dayquil. What to do?

Hello i have just gone off my peiod within tha last 5 days and now i have a severe headache, body aches, stomach aches that cause me to vomit , and I am also fighting a slight cold. Been taking advil to fight the headaches , and nyquil and dayquil for the cold. Do you have any suggestions on what may be my issue or how can I defeat these pains?
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
It is possible that with these many painkillers that you have taken it is possible that you might be having a drug induced gastritis. Take some antiacids such as ranitidine. This will help in reducing your gastritis.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Neuro-Psychiatrist and Sexologist
Answered: Thu, 19 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor